MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC POP-ON L 100BX

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER MEC POP-ON L 100BX
Model Number 32104
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the mec sheath was not able to be rolled down.Per email attached, the mec adheres to the patient's penis causing discomfort upon removal.
 
Additional Manufacturer Narrative
The reported event was unconfirmed as the problem could not be reproduced.Visual inspection noted 200 unopened pop-on mecs were received.Visual evaluation noted no obvious defects with further testing required.The adhesive peel test was performed per procedure.The samples were cut to the required width (0.70" +/- 0.05") and the adhesive peel strength was found to be within specification (0.80-2.80lbf).One sample broke the frame and did not generate a result, therefore an additional sample was tested.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ROCHESTER MEC POP-ON L 100BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9497568
Report Number1018233-2019-08107
Device Sequence Number379525
Product Code NNX
UDI-Device Identifier00801741070501
UDI-Public(01)00801741070501
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number32104
Device Catalogue Number32104
Device Lot NumberJUBR0834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1